Regular operators on partial inner product spaces
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 37 (1982) no. 1, pp. 29-50.
@article{AIHPA_1982__37_1_29_0,
     author = {Antoine, J.-P. and Mathot, F.},
     title = {Regular operators on partial inner product spaces},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {29--50},
     publisher = {Gauthier-Villars},
     volume = {37},
     number = {1},
     year = {1982},
     zbl = {0521.47019},
     mrnumber = {667881},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1982__37_1_29_0/}
}
TY  - JOUR
AU  - Antoine, J.-P.
AU  - Mathot, F.
TI  - Regular operators on partial inner product spaces
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1982
DA  - 1982///
SP  - 29
EP  - 50
VL  - 37
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1982__37_1_29_0/
UR  - https://zbmath.org/?q=an%3A0521.47019
UR  - https://www.ams.org/mathscinet-getitem?mr=667881
LA  - en
ID  - AIHPA_1982__37_1_29_0
ER  - 
%0 Journal Article
%A Antoine, J.-P.
%A Mathot, F.
%T Regular operators on partial inner product spaces
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1982
%P 29-50
%V 37
%N 1
%I Gauthier-Villars
%G en
%F AIHPA_1982__37_1_29_0
Antoine, J.-P.; Mathot, F. Regular operators on partial inner product spaces. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 37 (1982) no. 1, pp. 29-50. http://www.numdam.org/item/AIHPA_1982__37_1_29_0/

[1] J.-P. Antoine and A. Grossmann, J. Funct. Anal., t. 23, 1976, p. 369-378. | MR | Zbl

[2] J.-P. Antoine and A. Grossmann, J. Funct. Anal., t. 23, 1976, p. 379-391. | MR | Zbl

[3] J.-P. Antoine, J. Math. Phys., t. 21, 1980, p. 268-279. | MR | Zbl

[4] J.-P. Antoine, J. Math. Phys., t. 21, 1980, p. 2067-2079. | MR | Zbl

[5] R.T. Powers, Commun. Math. Phys., t. 21, 1971, p. 85-124. | MR | Zbl

[6] G. Lassner, Reports Math. Phys., t. 3, 1972, p. 279-293 ; Wiss. Z. Karl-Marx-Univ. Leipzig, Math. Naturwiss R., t. 24, 1975, p. 465-471. | MR | Zbl

[7] R. Ascoli, G. Epifanio, A. Restivo, Comm. Math. Phys., t. 18, 1970, p. 291-300 ; Riv. Math. Univ. Parma, t. 3, 1974, p. 21-32. | MR | Zbl

[8] A. Inoue, Pacific J. Math., t. 65, 1976, p. 77-95 ; ibid., t. 66, 1976, p. 411-431 ; ibid., t. 69, 1977, p. 105-115. | Zbl

[9] S. Gudder and W. Scruggs, Pacific J. Math., t. 70, 1977, p. 369-382. | MR | Zbl

[10] G. Epifanio and C. Trapani, J. Math. Phys., t. 22, 1981, p. 974-978. | MR | Zbl

[11] J.-P. Antoine and F. Mathot, Partial inner product spaces generated by algebras of unbounded operators, Preprint UCL-IPT-81-10 (to appear).

[12] A. Böhm, The Rigged Hilbert Space in Quantum Mechanics. Springer Lecture Notes in Physics, t. 78, 1978, and earlier references therein. | MR

[13] J.E. Roberts, J. Math. Phys., t. 7, 1966, p. 1097-1104 ; Commun. Math. Phys., t. 3, 1966, p. 98-119. | MR | Zbl

[14] J.-P. Antoine, J. Math. Phys., t. 10, 1969, p. 53-69 ; ibid., t. 10, 1969, p. 2276-2290. | Zbl

[15] H.J. Borchers, Decomposition of families of unbounded operators, in RCP 25, Strasbourg, t. 22, 1975, p. 26-59. | MR

H.J. Borchers and J. Yngvason, Comm. Math. Phys., t. 42, 1975, p. 231-252. | MR | Zbl

[16] L. Schwartz, J. Anal. Math. (Jerusalem), t. 13, 1964, p. 115-256. | Zbl

[17] V. Bargmann, Commun. Pure Appl. Math., t. 20, 1967, p. 1-101. | Zbl

[18] M. Friedrich and G. Lassner, Wiss. Z. Karl-Marx-Univ. Leipzig, Math. Naturwiss R., t. 27, 1978, p. 245-251 ; Rigged Hilbert spaces and topologies on operator algebras, Reports Math. Phys. (to appear). | MR | Zbl

[19] M. Reed and B. Simon, Methods of Modern Mathematical Physics, I. Functional Analysis, Academic Press, New York and London, 1975. | MR

[20] H.H. Schaefer, Ann. Math., t. 107, 1962, p. 125-173. | Zbl

[21] F. Mathot, J. Math. Phys., t. 22, 1981, p. 1386-1389. | MR | Zbl

[22] G. Lassner and W. Timmermann, Reports Math. Phys., t. 3, 1972, p. 295-305. | MR | Zbl

[23] K. Maurin, General Eigenfunction Expansions and Unitary Representations of Topological Groups, PWN, Warzawa, 1968. | MR | Zbl

[24] Ju.M. Berezanskii, Expansions in Eigenfunctions of Selfadjoint Operators, Amer. Math. Soc., Providence R. I., 1968 (Chap. V). | MR | Zbl

[25] A.O. Barut and R. Raczka, Theory of Group Representations and Applications, PWN Warszawa 1977. | MR

[26] F. Debacker-Mathot, Commun. Math. Phys., t. 42, 1975, p. 183-193. | MR | Zbl

[27] E. Nelson and W.F. Stinespring, Amer. J. Math., t. 81, 1959, p. 547-560. | MR | Zbl

E. Nelson, Ann. of Math., t. 70, 1959, p. 572-615. | MR | Zbl

[28] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Memoirs Amer. Math. Soc., t. 16, 1966,, Providence RI. | Zbl

[29] J.-P. Antoine and A. Grossmann, J. Math. Phys., t. 19, 1978, p. 329-335. | Zbl